The completeness of the sines and cosines in the space of integrable functionsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 20 марта 2018 г.

Работа с статьей


[1] Moiseev E. I., Gulyaev D. A. The completeness of the sines and cosines in the space of integrable functions // Integral Transforms and Special Functions. — 2018. — Vol. 29, no. 1. — P. 16–20. The paper addresses the completeness of sines and cosines with non-integer indices in the space of Lebesgue-integrable functions. The criteria for the variation from the integer value have been found such that sine and cosine systems are complete. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть